# SDR CA011122012

- Difficulty date: November 14, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Engine
- Part time: 16,831 hours, 13,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT THREE LOCATIONS WHILE PERFORMING REPEAT INSPECTION. FS 640, BL 0.0 TO LBL 9.50, WL 199.6 DISCREPANCIES WILL BE REPAIRED.
